# SDR C1HA200397014

- Difficulty date: October 19, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT LIGHT (FLOOR TRACK) INOP FROM ROWS 12 TO 20.  REMOVED & REPLACED POWER SUPPLY AT STATION 440.  REF MM CH 33-50-23, OPS OK.
